thumbnail

Longevity records for lizards of the family Helodermatidae

Bulletin of the Maryland Herpetological Society
By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS | Dublin Core

Abstract

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Longevity records for lizards of the family Helodermatidae
Series title Bulletin of the Maryland Herpetological Society
Volume 20
Issue 1
Year Published 1984
Language English
Contributing office(s) Western Ecological Research Center
Description p. 22-23
Larger Work Type Article
Larger Work Subtype Journal Article
Larger Work Title Bulletin of the Maryland Herpetological Society
First page 22
Last page 23